MathSciNet Relay Station
MathSciNet bibliographic data
MR1919614 (2003e:60081) 60G18
Jeanblanc, M.; Pitman, J.; Yor, M. Self-similar processes with independent increments associated with Lévy and Bessel. Stochastic Process. Appl. 100 (2002), 223–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement